Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
awesomenesssquared

Someone assure me it will get better?! 4th month on tane.

Recommended Posts

Hey! i started accutane back in febuary for continuous unresponsive moderate acne, and I have been on the drug for over 4 months. The first 3 months I was on it for 40mg but the joint pain got so bad my doctor lowered my dose to 20mg (I am also tremendously physically active and I can't discontinue doing so for rpactical reasons). Moreover, I am still breaking out in horrible pastules which I never really got frequently....EVEN WORSE they are scarring my face! (this never happens either!). I don't know what to do I look so bad under certain light I can't bare to look in the mirror. However, it has gotten better because the red marks seem to have faded faster..but I have more acne than usual.

So... to narrow it down

-It usually is going to get better right? I know it is different for everyone but in general?

-is there anything i can do to minimize this scarring that is occuring (rolling scars)?

-Is there a difference between 40mg and 20mg in a course? my doctor said since i switched to 20mg I will need to be on the drug for 20months....this scares me.....(if I were to take 80 he wouldve put me on 5months..but I couldn't even handle the joint pain on 40mg).

Anyone have any tips? I'm typically new to this whole accutane thing and haven't been on this board for a while.

thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×